# SDR AALA202203250860

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737*
- Aircraft serial: 31161
- Aircraft time: 27,078 hours, 11,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG33944
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 5,504 hours, 2,496 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REMOVED AND INSTALLED NEW L2 ESCAPE SLIDE. REMOVED SLIDE AND INSTALLED NEW SLIDE. SN OFF BNG33944 SN ON BNG31620 PER AMM 25-66-01.
